# SDR DXTA200702680

- Difficulty date: December 14, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600523
- Aircraft time: 7,566 hours, 6,308 cycles
- Engine: Pwa JT15D5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Grommet
- Part number: MS3548941
- Condition: Worn
- Location: Door Seal
- Part time: 7,566 hours, 6,308 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FL410 AT CRUISE, SOUND OF SIGNIFICATE AMOUNT OF AIR PASSING THRU MAIN CABIN DOOR.CABIN PRESSURE MAINTAINED.  ADJUSTED DOOR FRAME SOCKETS AS REQUIRED DUE TO DOOR SEAL CLEARANCE GAPS AND REPLACED DOOR SEAL GRUMMET WITH NEW GROMMET DUE TO WEAR IAW THE 560 MM CHAPTER 52-10-01. PERFORMED CABIN ENTRANCE DOOR  SECONDARY, SEAL OPS TEST IAW 560 MM CHAPTER 21-30-00. OPS AND LEAK TEST NORMAL.
